# SDR CALA2025090808600

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 106,041 hours, 25,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS DOOR 4L SLIDE HOUSING DISLODGED GIRT BAR RETAINING CLIP BENT ON FORWARD PART OF GIRT BAR. DOES NOT ALLOW GIRT BAR TO SECURE PROPERLY.   REMOVED AND REPLACED GRIT BAR AT DOOR 4L IAW AMM 25-66-10/201, ESCAPE SLIDE RENDER SAFE CHECKLIST COMPLETED.
